# SDR I5EA2023080900001

- Difficulty date: August 9, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N397SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27691
- Aircraft time: 75,355 hours, 59,021 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Part serial: 16893
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: L, H
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE LIGHT INOP.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK M1675 AT STA. 318WL/243LBL3 IAW B737 AMM 33-51-51, OPS CHECK GOOD
